# SDR DLL13960047

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N788DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1141
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Part number: 1527093
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ON THE REAR SPAR UPPER CAP AND THE UPPER WING-S IN EMANATING FROM THE BAY 8 ROW 6B FATSENER.  DAMAGE FOUND WHILE ACCOMPLISHING ME-04 OF SI 7-63370-12AD.
